# SDR HALA201607110272

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 54,641 hours, 9,949 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077886908
- Part serial: 4003308
- Condition: Inoperative
- Location: Cockpit
- Part time: 46,158 hours, 9,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FOR CAPTAIN`S MCDU INOPERATIVE.  REMOVED AND REPLACED THE CAPTAIN`S MCDU IAW AMM 34-61=02. TEST PASSED AND NO DEFECTS NOTED. OK FOR SERVICE.
